RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Guidelines for authors

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



J. Sib. Fed. Univ. Math. Phys.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


J. Sib. Fed. Univ. Math. Phys., 2019, Volume 12, Issue 1, Pages 3–27 (Mi jsfu737)  

Navier–Stokes equations for elliptic complexes

Azal Meraab, Alexander A. Shlapunovc, Nikolai Tarkhanovb

a Department of Mathematics, University of Babylon, Babylon, Iraq
b Institute for Mathematics, University of Potsdam, Karl-Liebknecht-Str. 24/25, Potsdam, 14476, Germany
c Institute of Mathematics and Computer Science, Siberian Federal University, Svobodny, 79, Krasnoyarsk, 660041, Russia

Abstract: We continue our study of invariant forms of the classical equations of mathematical physics, such as the Maxwell equations or the Lamé system, on manifold with boundary. To this end we interpret them in terms of the de Rham complex at a certain step. On using the structure of the complex we get an insight to predict a degeneracy deeply encoded in the equations. In the present paper we develop an invariant approach to the classical Navier–Stokes equations.

Keywords: Navier–Stokes equations, classical solution.

Funding Agency Grant Number
Ministry of Education and Science of the Russian Federation 14.Y26.31.0006
The first author gratefully acknowledges the financial support of the Ministry of High Education of Iraq. The research of the second author was supported by the grant of the Russian Federation Government for scientific research under the supervision of leading scientist at the Siberian Federal University, contract no. 14.Y26.31.0006.


DOI: https://doi.org/10.17516/1997-1397-2019-12-1-3-27

Full text: PDF file (204 kB)
References: PDF file   HTML file

Bibliographic databases:

Document Type: Article
UDC: 517.55
Received: 06.06.2018
Received in revised form: 06.09.2018
Accepted: 06.10.2018
Language: English

Citation: Azal Mera, Alexander A. Shlapunov, Nikolai Tarkhanov, “Navier–Stokes equations for elliptic complexes”, J. Sib. Fed. Univ. Math. Phys., 12:1 (2019), 3–27

Citation in format AMSBIB
\Bibitem{MerShlTar19}
\by Azal~Mera, Alexander~A.~Shlapunov, Nikolai~Tarkhanov
\paper Navier--Stokes equations for elliptic complexes
\jour J. Sib. Fed. Univ. Math. Phys.
\yr 2019
\vol 12
\issue 1
\pages 3--27
\mathnet{http://mi.mathnet.ru/jsfu737}
\crossref{https://doi.org/10.17516/1997-1397-2019-12-1-3-27}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000458446400001}


Linking options:
  • http://mi.mathnet.ru/eng/jsfu737
  • http://mi.mathnet.ru/eng/jsfu/v12/i1/p3

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Журнал Сибирского федерального университета. Серия "Математика и физика"
    Number of views:
    This page:32
    Full text:14
    References:6

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019